# SDR DALA2022061004069

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Crossbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION CROSSBEAM AUXILIARY LOC. BTW FR73 AND FR74 AND BTW YB1 AND Y C1 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED CROSSBEAM AUXILIARY LOC. BTW FR73 AND FR74 AND BTW YB1 AND YC1 AT AFT GALLEY AREA AS PER A330 SRM 51-72-11. (2270877)
